Boundedness of the domain of attraction of a stationary solution of a nonlinear diffusion system of the equations of the dynamics of a controllable reactor
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 511-520
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a16,
author = {R. S. Makin},
title = {Boundedness of the domain of attraction of a stationary solution of a nonlinear diffusion system of the equations of the dynamics of a controllable reactor},
journal = {Differencialʹnye uravneni\^a},
pages = {511--520},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a16/}
}
TY - JOUR AU - R. S. Makin TI - Boundedness of the domain of attraction of a stationary solution of a nonlinear diffusion system of the equations of the dynamics of a controllable reactor JO - Differencialʹnye uravneniâ PY - 1991 SP - 511 EP - 520 VL - 27 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_3_a16/ LA - ru ID - DE_1991_27_3_a16 ER -
%0 Journal Article %A R. S. Makin %T Boundedness of the domain of attraction of a stationary solution of a nonlinear diffusion system of the equations of the dynamics of a controllable reactor %J Differencialʹnye uravneniâ %D 1991 %P 511-520 %V 27 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1991_27_3_a16/ %G ru %F DE_1991_27_3_a16
R. S. Makin. Boundedness of the domain of attraction of a stationary solution of a nonlinear diffusion system of the equations of the dynamics of a controllable reactor. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 511-520. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a16/